Institute of Applied Mathematics and Informatics of Vladikavkaz Scientific Centre
Vladikavkaz Mathematical Journal

About Editorial To Authors По русски
Archive Links News Help

October-December, 2001

Volume 3, Issue 4

Issue is dedicated to 65th anniversary of Adam Maremovich Nakhushev

Adam Maremovich Nakhushev (To His 65th Anniversary)
V. A. Eleev, P. M. Ivanov, A. G. Kusraev (Vladikavkaz-Nalchik)

Adam Maremovich Nakhushev
Article (rus.) - [pdf] [zip-pdf]

On Two Boundary Value Problems for Equations of Mixed Type with Perpendicular Lines of Type Change
V. A. Eleev, V. N. Lesev (Nalchik)
UDC 517.946

Article (rus.) - [pdf] [zip-pdf]

The Method of Quasiliuearization for Solution of a Nonlocal Nonlinear Boundary Problem
V. Z. Kanchukoev, A. F. Napso (Nalchik)
UDC 517.946

Article (rus.) - [pdf] [zip-pdf]

A Mixed System of Differential Equations as a Mathematical Mode] to Vibrations of Continual-Discrete Mechanical Systems
Kh. P. Kulterbaev, A. Ya. Djankulaev (Nalchik)
UDC 517.956

Article (rus.) - [pdf] [zip-pdf]

A Problem with Internal Conditions for a Pseudoparabolic Equation
A. F. Napso (Nalchik)
UDC 517.946

Article (rus.) - [pdf] [zip-pdf]

Solution of a Non-stationary Boundary Value Problem of Internal Magnetohydrodynamic Waves on Strata Interface of a Conducting Liquid
V. G. Sozanov, I. D. Muzaev, N. S. Shumakov (Vladikavkaz)
UDC 532.5

Article (rus.) - [pdf] [zip-pdf]

The Rothe Method of Solution of the First Boundary Value Problem for the Equation of Filtration in a Crack-Porous Medium
A. P. Khapov, M. Kh. Shkhanukov-Laflshev (Nalchik)
UDC 517.549.8

Article (rus.) - [pdf] [zip-pdf]

On Cyclical Subgroups of the Group GLk(F)
V. N. Shokuev (Nalchik)
UDC 519.4

Article (rus.) - [pdf] [zip-pdf]




copyright © 1996-2003, SMI

скорый ремонт компьютеров домодедовская